| Model Number |
GO CHAIR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
07/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges consumer's chair stopped suddenly and he allegedly slid forward and his right foot allegedly broke the wheel cover and was caught in the plastic jagged pieces.